arrow
Volume 38, Issue 1
$\sup \times \inf$ Inequalities for the Scalar Curvature Equation in Dimensions 4 and 5

Samy Skander Bahoura

Anal. Theory Appl., 38 (2022), pp. 92-109.

Published online: 2021-12

Export citation
  • Abstract

We consider the following problem on bounded open set  $ \Omega $ of $ {\mathbb R}^n $:

3.JPG

We assume that :

4.JPG

Then, we have a $  \sup  \times  \inf $ inequality for the solutions of the previous equation, namely:

5.JPG

  • Keywords

$\sup \times \inf $, dimension 4 and 5, blow-up, moving-plane method.

  • AMS Subject Headings

35J61, 35B44, 35B45, 35B50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-38-92, author = {Samy Skander Bahoura , }, title = {$\sup \times \inf$ Inequalities for the Scalar Curvature Equation in Dimensions 4 and 5}, journal = {Analysis in Theory and Applications}, year = {2021}, volume = {38}, number = {1}, pages = {92--109}, abstract = {

We consider the following problem on bounded open set  $ \Omega $ of $ {\mathbb R}^n $:

3.JPG

We assume that :

4.JPG

Then, we have a $  \sup  \times  \inf $ inequality for the solutions of the previous equation, namely:

5.JPG

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2017-0061}, url = {http://global-sci.org/intro/article_detail/ata/20013.html} }
TY - JOUR T1 - $\sup \times \inf$ Inequalities for the Scalar Curvature Equation in Dimensions 4 and 5 AU - Samy Skander Bahoura , JO - Analysis in Theory and Applications VL - 1 SP - 92 EP - 109 PY - 2021 DA - 2021/12 SN - 38 DO - http://doi.org/10.4208/ata.OA-2017-0061 UR - https://global-sci.org/intro/article_detail/ata/20013.html KW - $\sup \times \inf $, dimension 4 and 5, blow-up, moving-plane method. AB -

We consider the following problem on bounded open set  $ \Omega $ of $ {\mathbb R}^n $:

3.JPG

We assume that :

4.JPG

Then, we have a $  \sup  \times  \inf $ inequality for the solutions of the previous equation, namely:

5.JPG

Samy Skander Bahoura. (1970). $\sup \times \inf$ Inequalities for the Scalar Curvature Equation in Dimensions 4 and 5. Analysis in Theory and Applications. 38 (1). 92-109. doi:10.4208/ata.OA-2017-0061
Copy to clipboard
The citation has been copied to your clipboard